| Model Number |
RBY4C0204-B |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils, ruby coil detachment handle (handle) and, non-penumbra microcatheter.During the procedure, the physician successfully detached ruby coils in the target vessel using the handle.The physician then advanced another ruby coil into the vessel and attempted to detach it using the handle; however, the ruby coil failed to detach.Therefore, the ruby coil was removed.The procedure was completed using a new ruby coil and the same handle.There was no report of an adverse effect to the patient.